| Catalog Number |
HC-21000-HA |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2018.The original surgery is dated (b)(6) 2014.The reason for this revision surgery is patient pain.During the revision, the original omni size 0 arc stem, arc neck, and 32mm +0 femoral head were removed and replaced with a size 2 paragon stem, 32mm +0 femoral head, and a competitor's liner.